# SDR AALA202501132547

- Difficulty date: January 13, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N995AN
- Make and model: Airbus A321-231
- Aircraft serial: 7301
- Aircraft time: 24,608 hours, 9,747 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Damper
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT HAND FORWARD DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PRESSURE LOW. SERVICED DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-22-00-410-001.
